MAUDE Adverse Event Report: TOMTEC IMAGING SYSTEMS GMBH TOMTEC-ARENA TTA2; IMAGE REVIEW AND QUANTIFICATION SOFTWARE

TOMTEC IMAGING SYSTEMS GMBH TOMTEC-ARENA TTA2; IMAGE REVIEW AND QUANTIFICATION SOFTWARE
Model Number TTA2
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
It was reported that while using tomtec-arena zero if two tabs are open on the browser at the same time, if the user switches from one tab to the other, then the patient information from the first tab is copied to the patient study on the second tab.To date no adverse events have been reported as a result of this issue.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TOMTEC-ARENA TTA2
Common Device Name
IMAGE REVIEW AND QUANTIFICATION SOFTWARE
Manufacturer (Section D)
TOMTEC IMAGING SYSTEMS GMBH
edisonstrasse 6
unterschleissheim, 85764
GM  85764
MDR Report Key9328104
Report Number8043836-2019-00003
Device Sequence Number2616609
Product Code LLZ
UDI-Device Identifier04260361440143
UDI-Public(01)04260361440143(11)190730(10)31.00
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTTA2
Device Lot Number31.00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1